Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 422, NWS Tulsa, OK

June 20, 20115 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Jun 20, 2011, 10:49 PM CDT for 5 counties in Oklahoma. It was in force for 71 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2011, 10:49 PM CDT (03:49 UTC)
Expired
Jun 21, 2011, 12:00 AM CDT
In force
71 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK

The radar

The Tulsa radar (KINX), 16 km from the middle of the area, began a volume at 03:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 11:00 PM CDTHAIL 15 Ne Sapulpa, OKQUARTER SIZED HAIL IN PRATTVILLE.
Jun 20, 11:10 PM CDTHAIL 0.88Sperry, OKNICKEL HAIL IN SPERRY.
Jun 20, 11:16 PM CDTHAIL 0.25Owasso, OKPEA HAIL IN OWASSO AT 96TH STREET AND GARNETT.
Jun 20, 11:22 PM CDTHAIL 11 E Tulsa, OKREPORTED AT 36TH AND MEMORIAL
Jun 20, 11:39 PM CDTTSTM WND DMG3 Ssw Broken Arrow, OKLARGE TREE LIMBS DOWN...FIREWORKS TENT PARTIALLY COLLAPSED NEAR 111TH AND OLIVE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 20, 3:42 PM CDTSevere Thunderstorm Watch PDSSPC7 hr
Jun 20, 9:46 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 3.8 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1571 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1749 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

470 
WUUS54 KTSA 210349
SVRTSA
OKC037-113-131-143-145-210500-
/O.NEW.KTSA.SV.W.0422.110621T0349Z-110621T0500Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1049 PM CDT MON JUN 20 2011

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  SOUTHEASTERN OSAGE COUNTY IN NORTHEAST OKLAHOMA
  ROGERS COUNTY IN NORTHEAST OKLAHOMA
  TULSA COUNTY IN NORTHEAST OKLAHOMA
  NORTHWESTERN WAGONER COUNTY IN NORTHEAST OKLAHOMA

* UNTIL MIDNIGHT CDT

* AT 1046 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 18 MILES SOUTHWEST OF SPERRY TO 12 MILES NORTHWEST
  OF KIEFER TO 12 MILES WEST OF MOUNDS...MOVING NORTHEAST AT 50 MPH.

  STORM HAZARDS INCLUDE...
  HALF DOLLAR SIZE HAIL...
  WIND GUSTS TO 60 MPH...

* SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  MOUNDS...KIEFER...GLENPOOL...JENKS...SPERRY...TULSA...BIXBY...
  OWASSO...STONEBLUFF...COLLINSVILLE...BROKEN ARROW...CATOOSA...
  VERDIGRIS...ONETA...COWETA...CLAREMORE...OOLOGAH...TIAWAH...FOYIL
  AND INOLA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 216 AND 259.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3651 9543 3612 9545 3589 9569 3586 9610
      3613 9605 3629 9622 3653 9545
TIME...MOT...LOC 0349Z 243DEG 44KT 3620 9624 3609 9616
          3586 9623

$$
5 follow-up statements
757 
WWUS54 KTSA 210357
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1057 PM CDT MON JUN 20 2011

OKC037-113-131-143-145-210500-
/O.CON.KTSA.SV.W.0422.000000T0000Z-110621T0500Z/
CREEK OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-
1057 PM CDT MON JUN 20 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN WAGONER...TULSA...ROGERS...SOUTHEASTERN OSAGE AND
EASTERN CREEK COUNTIES...

AT 1055 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 10 MILES SOUTHWEST OF SPERRY TO 9 MILES WEST OF TULSA
TO MOUNDS...MOVING NORTHEAST AT 50 MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MOUNDS...
KIEFER...GLENPOOL...JENKS...SPERRY...TULSA...BIXBY...OWASSO...
LEONARD...COLLINSVILLE...STONEBLUFF...BROKEN ARROW...CATOOSA...
VERDIGRIS...ONETA...COWETA...OOLOGAH...CLAREMORE...TIAWAH...FOYIL...
BUSHYHEAD AND INOLA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 216 AND 259.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3651 9543 3612 9545 3589 9569 3586 9610
      3613 9605 3629 9622 3653 9545
TIME...MOT...LOC 0357Z 243DEG 44KT 3624 9613 3613 9605
          3590 9612

$$
687 
WWUS54 KTSA 210403
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1103 PM CDT MON JUN 20 2011

OKC037-113-131-143-145-210500-
/O.CON.KTSA.SV.W.0422.000000T0000Z-110621T0500Z/
CREEK OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-
1103 PM CDT MON JUN 20 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN WAGONER...TULSA...ROGERS...SOUTHEASTERN OSAGE AND
EASTERN CREEK COUNTIES...

AT 1059 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES WEST OF SPERRY TO TULSA TO KIEFER...MOVING
NORTHEAST AT 50 MPH.

STORM HAZARDS INCLUDE...
HALF DOLLAR SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
GLENPOOL...SPERRY...JENKS...TULSA...OWASSO...BIXBY...LEONARD...
COLLINSVILLE...STONEBLUFF...CATOOSA...BROKEN ARROW...VERDIGRIS...
ONETA...COWETA...CLAREMORE...OOLOGAH...TIAWAH...FOYIL...BUSHYHEAD AND
INOLA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 216 AND 259.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3651 9543 3612 9545 3589 9569 3586 9610
      3613 9605 3629 9622 3653 9545
TIME...MOT...LOC 0403Z 243DEG 44KT 3630 9605 3618 9594
          3593 9604

$$
575 
WWUS54 KTSA 210413
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT MON JUN 20 2011

OKC037-113-131-143-145-210500-
/O.CON.KTSA.SV.W.0422.000000T0000Z-110621T0500Z/
CREEK OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-
1113 PM CDT MON JUN 20 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN WAGONER...TULSA...ROGERS...SOUTHEASTERN OSAGE AND
EASTERN CREEK COUNTIES...

AT 1108 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SPERRY TO OWASSO TO GLENPOOL...MOVING NORTHEAST AT 50
MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
COLLINSVILLE...TULSA...LEONARD...CATOOSA...BROKEN ARROW...
STONEBLUFF...VERDIGRIS...OOLOGAH...CLAREMORE...ONETA...COWETA...
TIAWAH...FOYIL...BUSHYHEAD AND INOLA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 216 AND 259.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3651 9543 3612 9545 3589 9569 3586 9610
      3613 9605 3629 9622 3653 9545
TIME...MOT...LOC 0413Z 243DEG 44KT 3638 9588 3624 9580
          3594 9592

$$
952 
WWUS54 KTSA 210427
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1127 PM CDT MON JUN 20 2011

OKC037-113-131-143-145-210500-
/O.CON.KTSA.SV.W.0422.000000T0000Z-110621T0500Z/
CREEK OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-
1127 PM CDT MON JUN 20 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN WAGONER...TULSA...ROGERS...SOUTHEASTERN OSAGE AND
EASTERN CREEK COUNTIES...

AT 1126 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM OOLOGAH TO CLAREMORE TO BIXBY...MOVING NORTHEAST AT 50
MPH.

STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
DAMAGING WIND GUSTS TO 70 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...LEONARD...
STONEBLUFF...ONETA...TIAWAH...FOYIL...BUSHYHEAD...COWETA AND INOLA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 216 AND 259.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3651 9543 3612 9545 3589 9569 3586 9610
      3613 9605 3629 9622 3653 9545
TIME...MOT...LOC 0427Z 243DEG 44KT 3646 9569 3632 9561
          3591 9584

$$
750 
WWUS54 KTSA 210437
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1137 PM CDT MON JUN 20 2011

OKC037-113-210447-
/O.CAN.KTSA.SV.W.0422.000000T0000Z-110621T0500Z/
CREEK OK-OSAGE OK-
1137 PM CDT MON JUN 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE AND EASTERN
CREEK COUNTIES IS CANCELLED...

LAT...LON 3651 9543 3612 9545 3589 9569 3588 9592
      3641 9581 3653 9545
TIME...MOT...LOC 0437Z 243DEG 44KT 3646 9565 3618 9568
          3593 9580

$$

OKC131-143-145-210500-
/O.CON.KTSA.SV.W.0422.000000T0000Z-110621T0500Z/
ROGERS OK-TULSA OK-WAGONER OK-
1137 PM CDT MON JUN 20 2011

...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR NORTHWESTERN WAGONER...EASTERN TULSA AND ROGERS COUNTIES...

AT 1135 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES WEST OF FOYIL TO CATOOSA TO LEONARD...MOVING
NORTHEAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WIND GUSTS TO 60 MPH...

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CLAREMORE...ONETA...TIAWAH...COWETA...FOYIL...BUSHYHEAD AND INOLA.

THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 229 AND 259.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3651 9543 3612 9545 3589 9569 3588 9592
      3641 9581 3653 9545
TIME...MOT...LOC 0437Z 243DEG 44KT 3646 9565 3618 9568
          3593 9580

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 20, 9:20 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, Jun 20, 9:20 PM CDT, 1 hour 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
920 PM CDT MON JUN 20 2011

.DISCUSSION...
A QUICK UPDATE WAS MADE TO REMOVE AFTERNOON WORDING AND ALSO TO
RAMP UP POPS AHEAD OF THE SQUALL LINE. NO OTHER CHANGES MADE AT
THIS TIME.

LACY

&&

.PREV DISCUSSION... /ISSUED 649 PM CDT MON JUN 20 2011/

UPDATE...

A QUICK UPDATE WAS MADE TO THE POPS FOR THIS EVENING BASED ON
LATEST RADAR TRENDS. SEE DISCUSSION BELOW.

DISCUSSION...
PACIFIC FRONT IS SLOWLY OVERTAKING THE DRYLINE FROM NORTH TO SOUTH
OVER NORTH CENTRAL OK ATTM. STORMS ARE FIRING BASICALLY IN A
CONTINUOUS LINE THAT IS BUILDING SOUTH WITH TIME. GIVEN THE BETTER
EXPECTED COVERAGE OF STORMS AS THIS LINE MOVES INTO NORTHEAST
OK...I HAVE INCREASED THE EVENING POPS INTO THE 60-80% RANGE. WILL
CONTINUE TO MONITOR AND ADJUST IF NEEDED AS THE EVENING CONTINUES.
A WIND GUST TO 63 KTS WAS RECORDED AT MID CONTINENT AIRPORT WITH
THE LINE...SO DAMAGING WINDS AND POSSIBLY AN ISOLATED SPIN UP
TORNADO REMAIN POSSIBLE LATER THIS EVENING.

LACY

PREV DISCUSSION... /ISSUED 345 PM CDT MON JUN 20 2011/

DISCUSSION...
STRONG MID JUNE UPPER LOW NOW OVER WESTERN KANSAS WILL SUPPLY AN
INCREASINGLY STRONG SOURCE OF LIFT ACROSS THE REGION THIS EVENING
AND OVERNIGHT. DRYLINE CURRENTLY LOCATED WEST OF INTERSTATE 35
WILL BE THE FOCUS FOR INITIAL STORM DEVELOPMENT...WITH THE SYSTEM
COLD FRONT OVERTAKING THE DRYLINE LATER TONIGHT AS THE UPPER LOW
LIFTS NORTHEASTWARD. 18Z KOUN SOUNDING SHOWED LIMITED COOLING YET
TO OCCUR AROUND THE 700MB LEVEL...AND THE LATEST RUC FORECAST
MAINTAINS THIS WARM LAYER WELL INTO THE EVENING ACROSS EASTERN
OKLAHOMA WHICH IS MUCH DIFFERENT THAN THE LATEST NAM SOLUTION.
RESULTANT IMPACT IS A GREATER UNCERTAINTY IN COVERAGE WITH THE
INITIAL STORM DEVELOPMENT ALONG THE DRYLINE. THAT SAID...THE
CONDITIONAL SEVERE RISK IS HIGH GIVEN AMPLE INSTABILITY AND
UNSEASONABLY STRONG WINDS WIND PROFILES. FORECAST HODOGRAPHS AND
ANTICIPATED STORM MOTIONS FAVOR CELLS QUICKLY EVOLVING INTO BROKEN
LINE SEGMENTS...AND DEEP SUB CLOUD LAYERS WILL FAVOR INTENSE
DOWNBURST WINDS. NUMEROUS LOCAL WRF RUNS HAVE CONSISTENTLY SHOW
THE POTENTIAL INTENSE WIND DAMAGE WITH THE EVENING STORMS.

AS THE COLD FRONT OVERTAKES THE DRYLINE THIS EVENING...STORM
COVERAGE IS EXPECTED TO INCREASE WITH A CONTINUED RISK OF LARGE
HAIL AND DOWNBURST WINDS WITH THE STRONGEST CORES. AN EVOLUTION
INTO A LARGER MCS IS LIKELY WITH THE STORMS EXPANDING QUICKLY
AHEAD OF THE COLD FRONT AND CLEARING THE FORECAST AREA BY SUNRISE
TUESDAY.

THE ACTUAL COLD FRONT WILL BE SLOWER TO TRACK ACROSS THE AREA AND
MAY SERVE AS A FOCUS FOR TUESDAY AFTERNOON STORMS...THOUGH THE MCS
OUTFLOW WILL HAVE POTENTIAL TO SHOVE THE STORM COVERAGE EVEN
FURTHER SOUTH THAN CURRENTLY FORECAST. SHOULD STORMS
DEVELOP...STRONG INSTABILITY WOULD SUPPORT A RISK OF ISOLATED
SEVERE WEATHER. WEDNESDAY APPEARS THE BEST SHOT OF A DRY DAY FOR
ALL LOCATIONS ALONG WITH COOLER TEMPERATURES AND DRIER DEWPOINTS.

THE TEMPERATURES TRENDS FROM RECENT FORECAST WERE LARGELY RETAINED
WITH THIS FORECAST PACKAGE.

THE FRONTAL BOUNDARY WILL BEGIN TO SLOWLY MOVE NORTHWARD FROM LATE
WEEK INTO THE WEEKEND. THIS WILL BE BENEATH SOME DEGREE OF
NORTHWESTERLY FLOW ALOFT...WHICH WILL FAVOR REPEATED MCS ACTIVITY
LIKELY IN VICINITY. NORTHEASTERN PORTIONS OF THE FORECAST AREA
APPEAR MOST LIKELY TO THESE MCS TRACKS THUS SLIGHTLY HIGHER POPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   69  90  66  91 /  70  10  10  10
FSM   71  88  69  90 /  70  40  40  10
MLC   70  88  67  91 /  70  20  20  10
BVO   67  89  63  90 /  80  10  10  10
FYV   68  85  63  86 /  70  30  30  10
BYV   68  85  64  86 /  70  30  30  10
MKO   70  88  66  90 /  70  20  20  10
MIO   67  87  64  87 /  60  10  10  10
F10   70  89  66  90 /  60  20  20  10
HHW   71  89  70  90 /  60  30  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....30
Hazardous weather outlook, Jun 20, 7:40 PM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT MON JUN 20 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
740 PM CDT MON JUN 20 2011

...SIGNIFICANT SEVERE WEATHER POSSIBLE THIS EVENING AND OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND OVERNIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...EARLY THIS EVENING EASTERN OKLAHOMA...LATE TONIGHT
                FOR NORTHWEST ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE THIS AFTERNOON.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA EARLY THIS EVENING.
                                SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
                                AFTER MIDNIGHT.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...AFTER MIDNIGHT.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...AFTER MIDNIGHT.

DISCUSSION...

A STRONGER THAN NORMAL LOW PRESSURE SYSTEM FOR THIS TIME OF
YEAR OVER WESTERN KANSAS WILL LIFT NORTHEAST INTO NEBRASKA BY
TUESDAY MORNING. AN ASSOCIATED DRYLINE AND PACIFIC COLD FRONT WILL
SWEEP EAST ACROSS OKLAHOMA THIS EVENING AND OVERNIGHT. A LINE OF SCATTERED
STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO SWEEP EAST ACROSS
NORTHEAST OKLAHOMA LATER THIS EVENING. OTHER MORE DISCREET CELLS
AHEAD OF THE LINE MAY AFFECT PORTIONS OF EASTERN OKLAHOMA AS WELL.
LARGE HAIL TO HALF DOLLAR SIZE AND DAMAGING WINDS IN EXCESS OF 70 MPH
ARE POSSIBLE WITH THE LINE...WHILE VERY LARGE HAIL TO BASEBALL SIZE AND
LOCALLY DAMAGING WINDS ARE POSSIBLE WITH THE DISCREET CELLS. ISOLATED
TORNADOES WILL BE POSSIBLE WITH THE DISCREET CELLS...AND LATER ON TONIGHT
WITH THE LINE AS LOW LEVEL SHEAR INCREASES.

ANOTHER ROUND OF STORMS IS EXPECTED TO DEVELOP LATE THIS EVENING
ALONG THE PACIFIC FRONT AS IT GRADUALLY OVERTAKES THE DRYLINE OVER
CENTRAL OR SOUTH CENTRAL OKLAHOMA. STORMS ARE EXPECTED TO QUICKLY
ORGANIZE INTO A SQUALL LINE AND SWEEP EAST ACROSS EAST CENTRAL OR
SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS AFTER MIDNIGHT
TONIGHT. THERE IS POTENTIAL FOR A WIDESPREAD SWATH OF DAMAGING
WINDS IN EXCESS OF 70 MPH IF THIS WERE TO OCCUR. THERE IS ALSO A
SMALL RISK OF TORNADOES ALONG THE SQUALL LINE IF IT CAN REMAIN
INTENSE INTO THE EARLY MORNING HOURS.

LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THE EXPECTED LATE NIGHT
STORM COMPLEX...HOWEVER WIDESPREAD FLOODING RAINS ARE NOT EXPECTED.

WINDS WILL GUST BETWEEN 30 AND 40 MPH ACROSS PORTIONS OF EASTERN
OKLAHOMA THROUGH AROUND SUNSET THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

SCATTERED STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP TUESDAY
AFTERNOON ALONG THE SLOW MOVING PACIFIC FRONT FROM NORTHWEST
ARKANSAS DOWN INTO SOUTHEAST OKLAHOMA. VERY LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY HAZARDS.

A NORTHWEST FLOW PATTERN WILL DEVELOP FOR THE LATTER PART OF THE
WEEK AND INTO THE WEEKEND. SEVERAL ROUNDS OF THUNDERSTORMS ARE
POSSIBLE...MAINLY IN THE FORM OF COMPLEXES MOVING SOUTHEAST FROM
THE HIGH PLAINS. DAMAGING WINDS WOULD BE THE PRIMARY HAZARD.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Jun 20, 9:18 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
918 PM CDT MON JUN 20 2011

OKZ054>056-059-064-210300-
CREEK OK-NOWATA OK-OSAGE OK-PAWNEE OK-WASHINGTON OK-
918 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CREEK...NORTHWESTERN NOWATA...SOUTHERN OSAGE...
     PAWNEE AND WASHINGTON

AT 916 PM CDT...THE LEADING EDGE OF OUTFLOW WINDS PRECEEDING STRONG
THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 10 MILES
NORTHWEST OF COPAN TO 6 MILES NORTHWEST OF QUAY...MOVING EAST AT 45
MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...WANN...OSAGE...HOMINY...AVANT...WYNONA...WOLCO...BARNSDALL.
..PERSHING...TALLANT...NELAGONEY...OKESA...BARTLESVILLE...OCHELATA...
DEWEY...COPAN...JENNINGS...TERLTON...HALLETT...MARAMEC...BLACKBURN...
SKEDEE...CLEVELAND...WESTPORT...QUAY...SOUTH COFFEYVILLE AND WALNUT
CREEK STATE PARK.

WIND GUSTS OF UP TO 40 MPH CAN BE EXPECTED WITH THE LEADING EDGE OF
OUTFLOW AND JUST BEHIND IT. STRONGER WIND GUSTS WILL OCCUR AS THE
STORMS MOVE IN BEHIND THE OUTFLOW BOUNDARY. RESIDENTS IN THESE AREAS
SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.

LAT...LON 3616 9630 3614 9663 3616 9682 3624 9683
      3624 9685 3659 9658 3675 9599 3700 9600
      3700 9550
TIME...MOT...LOC 0216Z 266DEG 39KT 3699 9601 3620 9675
Special weather statement, Jun 20, 10:03 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1003 PM CDT MON JUN 20 2011

OKZ054-059-060-064-210345-
CREEK OK-OSAGE OK-PAWNEE OK-TULSA OK-
1003 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHERN CREEK...SOUTHEASTERN OSAGE...PAWNEE AND WESTERN TULSA

AT 1001 PM CDT...THE LEADING EDGE OF OUTFLOW WINDS PRECEEDING STRONG
THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 3 MILES NORTH
OF WALNUT CREEK STATE PARK TO 2 MILES NORTHEAST OF DRUMRIGHT...
MOVING EAST AT 35 MPH.

SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
TULSA...GRAY...SAND SPRINGS...JENKS...GLENPOOL...SPERRY...
COLLINSVILLE...TERLTON...WESTPORT...MOUNDS...SHAMROCK...KIEFER...
DRUMRIGHT...OILTON...SILVER CITY...MANNFORD...KELLYVILLE...
SAPULPA...WALNUT CREEK STATE PARK AND KEYSTONE STATE PARK.

WIND GUSTS OF UP TO 40 MPH CAN BE EXPECTED WITH THE LEADING EDGE OF
OUTFLOW AND JUST BEHIND IT. STRONGER WIND GUSTS WILL OCCUR AS THE
STORMS MOVE IN BEHIND THE OUTFLOW BOUNDARY. RESIDENTS IN THESE AREAS
SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.

LAT...LON 3616 9662 3626 9636 3641 9580 3586 9603
      3587 9663 3612 9663
TIME...MOT...LOC 0301Z 264DEG 31KT 3629 9625 3602 9654
Local storm report, Jun 20, 10:11 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1011 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND GST     2 S WYNONA              36.52N 96.32W
06/20/2011  M60 MPH          OSAGE              OK   MESONET

            WYNONA MESONET SITE.

&&
SVR#420 & #419

GEW
Special weather statement, Jun 20, 10:22 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1022 PM CDT MON JUN 20 2011

OKZ056-057-061-062-210345-
CRAIG OK-MAYES OK-NOWATA OK-ROGERS OK-
1022 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN CRAIG...NORTHWESTERN MAYES...NOWATA AND NORTHERN ROGERS

AT 1020 PM CDT...OUTFLOW FROM A BROKEN LINE OF THUNDERSTORMS TO THE
WEST HAS SURGED TO THE EAST. THIS LEADING OUTFLOW IS CAPABLE OF
PRODUCING WIND GUSTS TO 40 MPH. STRONGER WIND GUSTS WILL ARRIVE WITH
THE STORMS. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3643 9520 3643 9581 3694 9580 3695 9579
      3699 9578 3701 9519
TIME...MOT...LOC 0320Z 270DEG 30KT 3675 9554
Special weather statement, Jun 20, 10:39 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1039 PM CDT MON JUN 20 2011

OKZ064>066-210415-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
1039 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CREEK AND WESTERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     NORTHERN OKFUSKEE

AT 1038 PM CDT...OUTFLOW FROM A BROKEN LINE OF STORMS TO THE NORTH
AND WEST IS SURGING SOUTHEAST. THIS OUTFLOW WILL BE CAPABLE OF
PRODUCING WIND GUSTS OF 40 TO 50 MPH. RESIDENTS IN THESE AREAS
SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT WEATHER ADVISORY IS
UPGRADED TO A WARNING.

LAT...LON 3586 9601 3544 9600 3543 9645 3545 9645
      3545 9647 3543 9648 3543 9652 3545 9655
      3543 9656 3543 9661 3580 9662
TIME...MOT...LOC 0338Z 306DEG 24KT 3576 9640
Special weather statement, Jun 20, 10:44 PM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1044 PM CDT MON JUN 20 2011

OKZ055-056-060-061-210415-
NOWATA OK-ROGERS OK-TULSA OK-WASHINGTON OK-
1044 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1115 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NOWATA...NORTHWESTERN ROGERS...NORTHERN TULSA AND WASHINGTON

AT 1044 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES WEST OF SOUTH COFFEYVILLE TO 12 MILES NORTH OF
RAMONA TO 6 MILES WEST OF VERA...MOVING EAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...NOWATA...
DELAWARE...LENAPAH...WANN...WATOVA...OOLOGAH...TALALA...VERA...RAMONA
AND SOUTH COFFEYVILLE.

THESE STORMS WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9541 3699 9540 3694 9542 3694 9543
      3691 9543 3643 9561 3637 9599 3700 9585
TIME...MOT...LOC 0344Z 269DEG 29KT 3700 9568 3669 9582
          3643 9596

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:09 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee96 min
Jun 20, 8:51 PM CDTSevere Thunderstorm WarningTSAOsage54 min
Jun 20, 9:18 PM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington42 min
Jun 20, 9:20 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee55 min
Jun 20, 9:51 PM CDTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington54 min
Jun 20, 10:03 PM CDTSpecial Weather StatementTSACreek, Tulsa42 min
Jun 20, 10:09 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa81 min
Jun 20, 10:22 PM CDTSpecial Weather StatementTSACraig, Nowata23 min
Jun 20, 10:39 PM CDTSpecial Weather StatementTSAOkfuskee36 min
Jun 20, 10:44 PM CDTSpecial Weather StatementTSANowata, Washington31 min
Jun 20, 11:05 PM CDTSpecial Weather StatementTSAOkmulgee25 min
Jun 20, 11:13 PM CDTSpecial Weather StatementTSANowata32 min
Jun 20, 11:32 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Nowata, Ottawa and 3 more73 min
Jun 20, 11:40 PM CDTSpecial Weather StatementTSACreek35 min
Jun 20, 11:57 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee33 min
Jun 21, 12:19 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha41 min
Jun 21, 12:39 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa66 min
Jun 21, 12:49 AM CDTSpecial Weather StatementTSACraig26 min
Jun 21, 1:03 AM CDTSpecial Weather StatementTSACherokee27 min
Jun 21, 6:21 PM CDTSevere Thunderstorm WarningTSAPushmataha39 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.